Home > Preview
The flashcards below were created by user
on FreezingBlue Flashcards.
A medication error is defined as "an error made by a pharmacist or pharmacy tech at any time during the dispensing process
Which of the following might increase the likelihood of a medication error?
Having a nurse phone in a prescription order that was communicted verbally by a doctor
Manufacturers are required to print the warning "must be diluted" on the container cap and lable for which of the following products?
Potassium Chloride Injection
Manufacturers have made modifications to products in responce to medication error occurences. Which of the following changes could a manufactor make to help prevent medication errors?
All of the above, Place a hood on a syringe, change the trade name, and decrease the size of logo on label
A prescription for diazepam was erroneously filled with Diabeta. Possible consequences resulting from this dispensing error include which of the following?
All of the above, Patient experiences low blood pressure, Health car expenses, No Ill effects
Jane Smith recieved the following prescription for an antibiotic to treat a respiratory tract infection on Jan 1:
Amoxicillin 500 mg TID X 10 days
After taking the drugs for 3 days, Ms. Smith felt much better and stopped taking her medications
On Jan 12, Ms. Smith presents to the pharmacy with the following prescription for another antibiotic
Clarithromycin 500 mg PO BID X 10 days
The medication error that has occured would be catagorized as which of the following medication errors
The Pharmacist asks you to prepare the following medications
Gentamicin 1 g IVPB Q 8 hr
Cefazolin 60 mg IVPB Q 12 hr
After obtaining the necessary supplies from the shelf, you are puzzled by the number of vials needed for the gentamicin dose, 13 vials. You should:
Question the pharmacist about the order cause you have never had to use so many vials to prepare a gentamincin dose before
Katie Loden presents to your pharmacy with the prescription longis and Lanoxin is dispensed. She calls the pharmacy several hours later and ask why her thyroid medication is yellow instead of a light brown round tablet
Wrong Drug Preparation error
What would you like to do?
Home > Flashcards > Print Preview